On the minimal action function of autonomous lagrangians associated to magnetic fields
Annales de l'I.H.P. Analyse non linéaire, Tome 16 (1999) no. 6, pp. 667-690
Cet article a éte moissonné depuis la source Numdam
@article{AIHPC_1999__16_6_667_0,
author = {Dias Carneiro, M. J. and Lopes, Arthur},
title = {On the minimal action function of autonomous lagrangians associated to magnetic fields},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {667--690},
year = {1999},
publisher = {Gauthier-Villars},
volume = {16},
number = {6},
mrnumber = {1720511},
zbl = {0949.37033},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPC_1999__16_6_667_0/}
}
TY - JOUR AU - Dias Carneiro, M. J. AU - Lopes, Arthur TI - On the minimal action function of autonomous lagrangians associated to magnetic fields JO - Annales de l'I.H.P. Analyse non linéaire PY - 1999 SP - 667 EP - 690 VL - 16 IS - 6 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPC_1999__16_6_667_0/ LA - en ID - AIHPC_1999__16_6_667_0 ER -
%0 Journal Article %A Dias Carneiro, M. J. %A Lopes, Arthur %T On the minimal action function of autonomous lagrangians associated to magnetic fields %J Annales de l'I.H.P. Analyse non linéaire %D 1999 %P 667-690 %V 16 %N 6 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPC_1999__16_6_667_0/ %G en %F AIHPC_1999__16_6_667_0
Dias Carneiro, M. J.; Lopes, Arthur. On the minimal action function of autonomous lagrangians associated to magnetic fields. Annales de l'I.H.P. Analyse non linéaire, Tome 16 (1999) no. 6, pp. 667-690. http://geodesic.mathdoc.fr/item/AIHPC_1999__16_6_667_0/